Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Plantar warts removed. Taken antibiotics. Pain persists. Time taken for healing?

hi sir , i just had 3 plantar warts removed from my left feet and 2 from my right foot ,,the doctor used cotri then asked me to take antibiotic and 8oo mg ibubrufen , and to use cydomysin on top of each wound after claening with betadine , and also use uriave hydocolloid gel to increase healing and told me it should take one week, and now iam in my second week and still feels pain when i walk and still the wounds look like a small dense inside the skin surface ??? please help me it true that ibubrufen will make the healing slower? and that smoking cigarettes will make healing slower???? regards bob 43 years old
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Infectious Diseases Specialist 's  Response
Welcome to HCM.
Pain and tenderness is common after removal of warts and they ideally heal in about a week. Incomplete removal can take longer to heal. I would suggest to get in touch with your treating doctor and get examined for the same.
Ibuprofen is an anti-inflammatory drug and usually helps to reduce the swelling, pain and redness. Smoking does not have any co relation to slow healing.

Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor